# SDR UALA2011032501448

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 36,507 hours, 15,496 cycles
- Engine: Iae V2527A5
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Tip Cap
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE AT AFT OUTBOARD CORNER.  REPLACED RT ELEVATOR TIP PER AMM AND REMOVED AND RE-INSTALLED RT HORIZ STAB TIP FOR ACCESS.
